扰动Nizhnik-Novikov-Veselov系统分形孤子渐近解
物理学报
引用检索 快速检索
物理学报  2011, Vol. 60 Issue (11): 110205     doi:10.7498/aps.60.110205
总论 当期目录| 过刊浏览| 高级检索     
扰动Nizhnik-Novikov-Veselov系统分形孤子渐近解
石兰芳1,2, 周先春3, 莫嘉琪4
1. 南京信息工程大学数理学院,南京 210044;
2. 河海大学理学院,南京 210098;
3. 南京信息工程大学电子与信息工程学院气象传感网技术工程中心,南京 210044;
4. 安徽师范大学,芜湖 241003
Asymptotic solution for fractal soliton of disturbed Nizhnik-Novikov-Veselov system
Shi Lan-Fang1,2, Zhou Xian-Chun3, Mo Jia-Qi4
1. College of Mathematics and Physics, Nanjing University of Information Science and Technology, Nanjing 210044, China;
2. College of Science, Hohai University, Nanjing 210098, China;
3. College of Electronic and Information Engineering, Jiangsu Technology and Engineering Center for Meteorological Senor Network, Nanjing University of Information Science and Technology, Nanjing 210044, China;
4. Department of Mathematics, Anhui Normal University, Wuhu 241003, China

版权所有 ©  物理学报
地址:北京市603信箱,《物理学报》编辑部 邮编:100190
电话:010-82649294,82649829,82649863   E-mail:apsoffice@iphy.ac.cn
网络系统维护电话:010-62662699-1; 技术支持邮箱 linjl@magtech.com.cn